# SDR SWAA2022060908520

- Difficulty date: May 17, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR AREA STA 500C TO STA 500D; RBL 24 WL 156; Z-ANGLE IS CORRODED. A177-013 / [01] REMOVED CORROSION ON Z ANGLE IAW SRM 51-10-02-0G-0 ITEM 15;[02] EVALUATED ALLOWABLE LIMITS; .040 ORIGINAL 'T' .028 REMAINING .012 LOSS ;FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOL USED AAR UT #36644 DUE 08/20/22;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1; 2 AND 3 FOUND TO BE OUT OF LIMITS;[05] CUT OUT Z ANGLE BETWEEN STA.500C AND 500B .REMOVED DAMAGE SECTION FROM STA 500B TO 500I IAW SRM 53-00-53-2R-5 REPAIR 5;[06] VERIFIED MATERIAL ID FOR Z ANGLE REPAIR PARTS IS BAC1496-444-7075 T6 TAG #A108153 IAW SRM 53-00-53-2R-5 REPAIR 5;[07] VERIFED STEPS 5 AND 6;[08] VERIFIED ITEMS 5 AND 6;[09] FABRICATED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[10] VERIFIED STEP;[11] VERIFIED ITEM 9; OK TO TREAT AND PRIME;[12] APPLIED ALODINE AND PRIME IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[13] VERIFIED STEP 12;[14] OK GIVEN TO INSTALL REPAIR PARTS;[15] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[16] VERIFIED ITEM 15;[17] OK TO CIC;[18] APPLIED CIC IAW AMM 51-21-91-620-802;[19] STEP 18 C/W;[20] AUDIT DONE
